# SDR AUS20020900

- Difficulty date: August 9, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8315
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 6111 · Propeller Blade Section
- Part: Plug
- Part number: 7943051
- Condition: Cracked
- Location: Propeller Blade
- Part time: 2,051 cycles
- Component: Blade, Hamstd, 14SF23
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) LT PROPELLER NR 2 BLADE BUTT PLUG CRACKED ALLOWING OIL TO LEAK INTO THE BLADE CAVITY.
